# SDR AALA201708169033

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 64,636 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER BY THE L4 DOOR IS LOOSE.  SECURED EXIT SIGN IDENTIFIER PER AMM 33-51-10.  OPERATIONAL CHECK GOOD.
